MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 110" (279 CM) APPX 13.8 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 110" (279 CM) APPX 13.8 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number AHCL3300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received: one used list# ahcl3300, 110" (279 cm) appx 13.8 ml, 20 drop admin set w/integrated chemolock¿ port drip chamber, clave®, rotating luer, bag hanger.Lot# 3124607.The reported product problem for leakage was confirmed.There was a channel leak at the bonded connection between the chemolock and the drip chamber side port.The leakage was due to the chemolock not fully engaged into the drip chamber side port.The probable cause was due to the design of the bonded connection.The bonded connection has been redesigned at the drip chamber.A dhr lot# 3124607 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.
 
Event or Problem Description
The event involved a 110" (279 cm) appx 13.8 ml, 20 drop admin set w/integrated chemolock¿ port drip chamber, clave®, rotating luer, bag hanger that the customer reported leaking adriamycin where the chemolock clave mated with the bag spike.The event occurred after the bag was spiked and was hanging.There was no reported harm, medical intervention, or a delay in critical therapy.

Brand Name
110" (279 CM) APPX 13.8 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9171981
Report Number9617594-2019-00336
Device Sequence Number2537470
Product Code ONB
UDI-Device Identifier00887709075696
UDI-Public(01)00887709075696(17)200901(10)3124607
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2020
Device Catalogue NumberAHCL3300
Device Lot Number3124607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1